American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] William C. Waterhouse. Composition and genera of norm-type forms. Bull. Amer. Math. Soc. 10 (1984) 298-300. MR 733701.
Abstract, references, and article information   
View Article: PDF

[2] H. M. Stark. Hilbert's twelfth problem and $L$-series. Bull. Amer. Math. Soc. 83 (1977) 1072-1074. MR 0441923.
Abstract, references, and article information   
View Article: PDF

[3] Frank Gerth III. The Hasse norm principle for Abelian extensions of number fields. Bull. Amer. Math. Soc. 83 (1977) 264-266. MR 0422200.
Abstract, references, and article information   
View Article: PDF

[4] Dennis Garbanati. Extensions of the Hasse norm theorem. Bull. Amer. Math. Soc. 81 (1975) Part 1:583-586. MR 0364173.
Abstract, references, and article information   
View Article: PDF

[5] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1